Comptes Rendus
Functional Analysis/Probability Theory
BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space
Comptes Rendus. Mathématique, Volume 348 (2010) no. 21-22, pp. 1175-1178.

In this Note we introduce BV functions in a Gelfand triple, which is an extension of BV functions in Ambrosio et al., preprint [1], by using Dirichlet form theory. By this definition, we can consider the stochastic reflection problem associated with a self-adjoint operator A and a cylindrical Wiener process on a convex set Γ. We prove the existence and uniqueness of a strong solution of this problem when Γ is a regular convex set. The result is also extended to the non-symmetric case. Finally, we extend our results to the case when Γ=Kα, where Kα={fL2(0,1)|fα}, α0.

Dans cette Note, on introduit des fonctions BV dans un triplet de Gelfand qui est une extension de fonctions BV dans Ambrosio et al., preprint [1] en utilizant la forme de Dirichlet. Par cette définition, on peut considérer le problème de réflexion stochastique associé à un opérateur auto-adjoint A et un processus de Wiener cylindrique sur un ensemble convexe Γ. Nous démontrons l'existence et l'unicité d'une solution forte de ce problème si Γ et un ensemble convexe régulier. Le résultat est aussi étendu au cas non symétrique. Finalement, nous utilisons les fonctions BV dans le cas Γ=Kα, où Kα={fL2(0,1)|fα}, α0.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2010.10.018
Michael Röckner 1; Rongchan Zhu 2; Xiangchan Zhu 3

1 Department of Mathematics, University of Bielefeld, D-33615 Bielefeld, Germany
2 Institute of Applied Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China
3 School of Mathematical Sciences, Peking University, Beijing 100871, China
@article{CRMATH_2010__348_21-22_1175_0,
     author = {Michael R\"ockner and Rongchan Zhu and Xiangchan Zhu},
     title = {BV functions in a {Gelfand} triple and the stochastic reflection problem on a convex set of a {Hilbert} space},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1175--1178},
     publisher = {Elsevier},
     volume = {348},
     number = {21-22},
     year = {2010},
     doi = {10.1016/j.crma.2010.10.018},
     language = {en},
}
TY  - JOUR
AU  - Michael Röckner
AU  - Rongchan Zhu
AU  - Xiangchan Zhu
TI  - BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space
JO  - Comptes Rendus. Mathématique
PY  - 2010
SP  - 1175
EP  - 1178
VL  - 348
IS  - 21-22
PB  - Elsevier
DO  - 10.1016/j.crma.2010.10.018
LA  - en
ID  - CRMATH_2010__348_21-22_1175_0
ER  - 
%0 Journal Article
%A Michael Röckner
%A Rongchan Zhu
%A Xiangchan Zhu
%T BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space
%J Comptes Rendus. Mathématique
%D 2010
%P 1175-1178
%V 348
%N 21-22
%I Elsevier
%R 10.1016/j.crma.2010.10.018
%G en
%F CRMATH_2010__348_21-22_1175_0
Michael Röckner; Rongchan Zhu; Xiangchan Zhu. BV functions in a Gelfand triple and the stochastic reflection problem on a convex set of a Hilbert space. Comptes Rendus. Mathématique, Volume 348 (2010) no. 21-22, pp. 1175-1178. doi : 10.1016/j.crma.2010.10.018. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2010.10.018/

[1] L. Ambrosio, G. Da Prato, D. Pallara, BV functions in a Hilbert space with respect to a Gaussian measure, preprint.

[2] V. Barbu; G. Da Prato; L. Tubaro Kolmogorov equation associated to the stochastic reflection problem on a smooth convex set of a Hilbert spaces, The Annals of Probability, Volume 4 (2009), pp. 1427-1458

[3] M. Fukushima BV functions and distorted Ornstein–Uhlenbecl processes over the abstract Wiener space, Journals of Functional Analysis, Volume 174 (2000), pp. 227-249

[4] M. Fukushima; Masanori Hino On the space of BV functions and a related stochastic calculus in infinite dimensions, Journals of Functional Analysis, Volume 183 (2001), pp. 245-268

[5] P. Malliavin Stochastic Analysis, Springer, Berlin, 1997

[6] Z.M. Ma; M. Röckner Introduction to the Theory of (Non-symmetric) Dirichlet Forms, Springer-Verlag, Berlin/Heidelberg/New York, 1992

[7] M.M. Rao; Z.D. Ren Theory of Orlicz Spaces, Monographs and Textbooks in Pure and Applied Mathematics, vol. 146, Dekker, New York, 1991

[8] L. Zambotti Integration by parts formulae on convex sets of paths and applications to SPDEs with reflection, Probability Theory Related Fields, Volume 123 (2002), pp. 579-600

Cited by Sources:

Research supported by 973 project, NSFC, key Lab of CAS, the DFG through IRTG 1132 and CRC 701 and the I. Newton Institute, Cambridge, UK.

Comments - Policy